Ask an expert
Question

25 Jan 2006

What is wrong?
HI DOC

Can I be pregnant? I am on the pill and me and my bf had sex 3 months ago? I am very tired, Dizzy and have a weird pain in my belly. I am on Antibiotics for pain in my ear, can this mabe the reason? Please help.
Answer 341 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear M,
When you are pregnant you have tender enlarged breasts, you skip your periods, you feel sleepy and you feel nauseous in the mornings. The antibiotics can make you feel dizzy and give you stomach ache, but if you are worried, do a pregnancy test - the ones that you buy at the chemist will do.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.